You are not currently logged in.
Access JSTOR through your library or other institution:
Another Irreducibility Criterion
Anthony J. Bevelacqua
The American Mathematical Monthly
Vol. 120, No. 7 (August–September 2013), pp. 648-650
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.07.648
Page Count: 3
Preview not available
Abstract For any prime p and integers a1 ⋯, an such that p ≥ a1 ≥ ⋯ ≥ an ≥ 1, the polynomial f = p + a1x + ⋯ + anxn is irreducible in ℤ[x] if and only if the list (p, a1 …, an) does not consist of (n + 1)/d consecutive constant lists of length d > 1.
Copyright the Mathematical Association of America 2013